# SDR CALA2013120593478

- Difficulty date: November 28, 2013
- Submitted: December 6, 2013
- Operation: Air carrier
- Aircraft: N518UA
- Make and model: Boeing 757222
- Aircraft serial: 24871
- Aircraft time: 79,421 hours, 23,940 cycles
- Engine: Pwa PW2040
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Wire
- Condition: Shorted
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT ENG BLEED LIGHT ILLUMINATED WITH ENG SHUTDOWN.  REPLACED 490 DEGREE SWITCH S358 IAW AMM 36-22-01, NO HELP.  TROUBLE SHOT IAW WDM 36-22-11, FOUND SHORT BETWEEN CONNECTOR D42090P & CONNECTOR D1558.  NEED WIRE PN BMS13-51T30C1G18, 10 FEET.  NEED TWO EACH CONTACTS PCN 561 -6494, CONT OF AMIS ITEM 4212003.  IAW ABOVE WDM, FOUND WIRE W5406-1011-18 SHORTED TO SHIELD APPROXIMATELY 15 INCHES FROM CONN D1558.  REPAIRED WIRE WITH ENVIRONMENTAL SPLICE IAW SWPM 20-30-12.  RAN ENG IAW JRH & LT ENG BLEED CHECKED OK.
